Asymptotically Optimal Approximation in Fractional Sobolev Spaces and the Numerical Solution of Differential Equations.
Numerische Mathematik, Tome 22 (1974), pp. 75-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__22_132254,
author = {C.A. Micchelli and W.L. Miranker},
title = {Asymptotically {Optimal} {Approximation} in {Fractional} {Sobolev} {Spaces} and the {Numerical} {Solution} of {Differential} {Equations.}},
journal = {Numerische Mathematik},
pages = {75--88},
year = {1974},
volume = {22},
zbl = {0303.65082},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__22_132254/}
}
TY - JOUR AU - C.A. Micchelli AU - W.L. Miranker TI - Asymptotically Optimal Approximation in Fractional Sobolev Spaces and the Numerical Solution of Differential Equations. JO - Numerische Mathematik PY - 1974 SP - 75 EP - 88 VL - 22 UR - http://geodesic.mathdoc.fr/item/NUMA_1974__22_132254/ ID - NUMA_1974__22_132254 ER -
%0 Journal Article %A C.A. Micchelli %A W.L. Miranker %T Asymptotically Optimal Approximation in Fractional Sobolev Spaces and the Numerical Solution of Differential Equations. %J Numerische Mathematik %D 1974 %P 75-88 %V 22 %U http://geodesic.mathdoc.fr/item/NUMA_1974__22_132254/ %F NUMA_1974__22_132254
C.A. Micchelli; W.L. Miranker. Asymptotically Optimal Approximation in Fractional Sobolev Spaces and the Numerical Solution of Differential Equations.. Numerische Mathematik, Tome 22 (1974), pp. 75-88. http://geodesic.mathdoc.fr/item/NUMA_1974__22_132254/